Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Estimating Regression Models with Multiplicative Heteroscedasticity

A. C. Harvey
Econometrica
Vol. 44, No. 3 (May, 1976), pp. 461-465
Published by: The Econometric Society
DOI: 10.2307/1913974
Stable URL: http://www.jstor.org/stable/1913974
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Estimating Regression Models with Multiplicative Heteroscedasticity
Preview not available

Abstract

A regression model in which the disturbances exhibit a certain type of heteroscedasticity is considered. Maximum likelihood methods of estimation are developed and compared with the two-step estimation procedure. A likelihood ratio test for heteroscedasticity is suggested.

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465